MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC NAVISTAR; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number NR7TCS4YU
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number:(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an avnrt(atrioventricular nodal reentrant tachycardia) ablation with a navistar catheter and the patient experienced heart block that required a temporary pacemaker.It was reported that while ablating near the av (atrioventricular) node, the patient went into heart block.Prior to coming on ablation, no his signals were seen on the intracardiac electrograms.When ablation was applied at 40 watts, the patient's atrium and ventricle were disassociated with each other.The physician put in a temporary pacer at the time.The patient was reported to be stable and was being observed to see if their node recovers.The medical team reported to have always had signals on the catheter, but that they did not see a his signal.They claimed that this did not mean the catheter was faulty but that they simply did not burn the his.After the ablation the patient had complete heart block.A permanent pacemaker was implanted.The doctor did not blame the catheter or the mapping system.
 
Additional Manufacturer Narrative
On 18-mar-2026, the product investigation was completed as the complaint device was not returned.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31407770m and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NAVISTAR
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24334397
Report Number2029046-2026-00486
Device Sequence Number11981094
Product Code LPB
UDI-Device Identifier10846835008470
UDI-Public(01)10846835008470(17)270902(10)31407770M
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P990025/S9
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNR7TCS4YU
Device Lot Number31407770M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM.; SMARTABLATE GENERATOR.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown